×

zbMATH — the first resource for mathematics

Multiple time analyticity of a quantum statistical state satisfying the KMS boundary condition. (English) Zbl 0195.28701

MSC:
82B10 Quantum equilibrium statistical mechanics (general)
60K35 Interacting random processes; statistical mechanics type models; percolation theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Haag, R., N. M. Hugenholtz and M. Winnik, Comm. Math. Phys. 5 (1966), 215-236.
[2] Hugenholtz, N. M., Comm. Math. Phys. 6 (1967), 189-193.
[3] Robinson, D., Comm. Math. Phys. 7 (1968), 337-348.
[4] Araki, H. and H. Miyata, Publ. RIMS Kyoto Univ. Ser. A, 4 (1968), 373-385.
[5] Araki, H., J. Math. Phys. 2 (1961), 163-177.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.